MathSciNet Relay Station
MathSciNet bibliographic data
MR1974087 (2004c:35295) 35N10 (35A20 35H10)
Bergamasco, Adalberto P.; Nunes, Wagner V. L.; Zani, Sérgio Luís Global properties of a class of overdetermined systems. J. Funct. Anal. 200 (2003), no. 1, 31–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement